Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

complains about vomitting feeling

My son (7.5 years) complains about vomitting feeling and thereafter prefers to sleep for couple of hours. Note, he does not vomit though. Our concern is vomitting sensation and him going to sleep there after. Please suggest and confirm, what should we do. Note, he is on Valporine Chrono 200 for last 18 months.
Asked On : Mon, 14 Dec 2009
Answers:  3 Views:  363
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
According to what you have written your son is suffering from epilepsy and is on medicines for that.Any medicine causes acidity in stomach in elders as well as children and that may be one of the cause of feeling of vomiting so consult his doctor and he may start on an antacid if needed.Drugs like Valparine can cause altered liver enzymes giving rise to drug induced jaundice.The best thing to do is to consult the treating physician and get examined by him and he will give treatment accordingly.
Answered: Wed, 25 May 2011
I find this answer helpful
  User's Response
Your description lacks many vital details like the duration of the said problem, past medical history including the reason for him being on valparin and other medications, if any, taken in the past. Also, the family history may be relevant, for eg. does anyone in the family has recurrent headaches, i.e. Migrane? To begin with, I suggest a blood test - SGPT, to rule out liver toxicity due to valparin which can cause the vomiting sensation.Since he must be already under regular treatment of someone from where he is receiving Valparin, I suggest you bring this problem immediately to that physician's notice and let him perform a thorough physical examination.
Answered: Mon, 14 Dec 2009
  User's Response
Acording the drug your son given it seems he is apt's of this regards some times vomiting ia athe sympms.just statr tab, gardinal 60mg daily after dinner, for ever' his vomiting will go.
Answered: Wed, 25 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor